Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Doubtful about pregnancy after taking Contraceptives and withdrawal bleeding

Hello, Me and my girlfriend had sex last March 21 and march 24. We used condom but We think the condom broke so we used nordette as an ECP. She drank 4 tablets of nordette at exactly 8pm of march 24 then 12 hours after, she took the 4 tablets remaining. She had her withdrawal bleeding last March 29, but I m not sure if its withdrawal bleeding or not. So here s my question: 1. Is there any way that she might get pregnant? 2. Does her menstrual cycle is altered or became irregular in some case? 3. Does the ECP successfully do its job? Thanks!
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
Conception is a very deceptive phenomenon. I suggest you do a hcg level estimation in the blood. If it is high you should consult a gynaecologist. This would be the safest option rather than self medication.
Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor